Monodromy in Kazhdan–Lusztig cells in affine type A

Michael S Chmutov, Joel B Lewis, Pavlo Pylyavskyy

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We use the affine Robinson–Schensted correspondence to describe the structure of bidirected edges in the Kazhdan–Lusztig cells in affine type A. Equivalently, we give a comprehensive description of the Knuth equivalence classes of affine permutations.

Original languageEnglish (US)
Pages (from-to)1891-1949
Number of pages59
JournalMathematische Annalen
Volume386
Issue number3-4
DOIs
StatePublished - Aug 2023

Bibliographical note

Funding Information:
M.C. was partially supported by NSF Grant DMS-1503119. J.B.L. was partially supported by NSF Grant DMS-1401792. P.P. was partially supported by NSF Grants DMS-1148634, DMS-1351590, and a Sloan Fellowship.

Publisher Copyright:
© 2022, The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature.

Fingerprint

Dive into the research topics of 'Monodromy in Kazhdan–Lusztig cells in affine type A'. Together they form a unique fingerprint.

Cite this